# SDR 99ZZZM431

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER FUSELAGE INTERCONNECT CABLES ARE CORRODED AT RIGHT WING ROOT.  REMOVED AND REPLACED BOTH CENTER FUSELAGE INTERCONNECT CABLES AND ADJUSTED IAW MM 27-11-00.  W/CS GENERATED FOR FUNCTIONAL TEST OF AILERON CONTROLS AND DISCONNECT.  (M)
